# SDR DALA2019092505581

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 67,746 hours, 25,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6700, L/P 6246020) DURING SVC CHK FOUND EMERGENCY PATH LIGHTS FROM PAX SEAT 27 TO 32 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY IN ACCORDANCE WITH B757 AMM 33-51. EMERGENCY PATH LIGHTS OPS CHECKS GOOD IAW B757 AMM 33-51.A/C OK FOR SERVICE.
